# SDR W8PA971548

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CRACKED FLOOR TO SIDEWALL SUPPORT BS 420 TO 440 RBL 25.5, WL 156.5.  FLOOR SUPPORT REPLACED WITH NEW SUPPORT.
